Continuous selections for the metric projection and alternation


Nürnberger, Günther


Document Type: Article
Year of publication: 1980
The title of a journal, publication series: Journal of Approximation Theory
Volume: 28
Issue number: 3
Page range: 212-226
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0021-9045
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Additional information: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther (1980) Continuous selections for the metric projection and alternation. Journal of Approximation Theory 28 3 212-226 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item